snubbr.com

My Claravis Story

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Ok so I just started my Claravis on 4/1/09 and initially I was really concerned about the side effects they scare you with.I was put on 40mg twice a day for 4 months after finally winning the battle with the insurance company.I was just wondering was anyone else really scared about the chance of the long term side effects like the depression and the organ damage, etc...I mean I'm a 17 year old male with no history of any depression and completely healthy.I felt a little better when I found out I was only going to be taking 40mg instead of the higher doses I've read about.So far I'm just experiencing a very dry face and dry lip (Auqaphor is HEAVEN)I'd love to hear feedback..

Comments (13)

Your question was: My Claravis Story.

Thats pretty crazy were on the same exact track, yeah I'm never the kind of person to be "down" I guess you could say. Haha yeah, we dont have to worry about getting preggers You use jsut regular dove soap? and yeah I use cetaphil moisturizer too, and it work wonders.If you get really dry what I do is I got a big thing of Aquaphor and I put it on my face before bed and jsut use it at night and it helps, since it's to oily to use during the day.But we should keep each other updated on how we're doing...

Comment #1

Dont worry, worrying wont get you anything. it just makes you nervous each time you take a pill. I dont know why, but when I started my first cycle last year, I didnt even care. fuck the side effects, it was getting rid of acne. well anyway, I'm also 17 and male, so hopefully I can relate. I was on that same dose man.

Had the regular side effects, nothing serious: dry EVERYTHING, joint pain, and lack of motivation (that was the worst out of all of them).i was cleared in 3 months, and stopped because of the motivation thing, my mom decided it, and the acne came back cuz I didnt finish the cycle. and you dont need to worry.i dont want to dog on u, but you probably arent experiencing any serious dry skin or lips yet. it's only been 5 days. you will get worse, trust me, to the point where you cant smile because your lips are cracked and bleeding. and to the point where your skin is so dry you have to apply gobs of moisturizer so that your skin isnt all white and flaky.

Im getting there now on my second cycle. good luck man. stay strong...

Comment #2

Yea. I wouldnt worry about the depressed thing, but honestly, my opinion is that ppl get depressed from it bc they just get upset bc it takes so long to work sometimes. so just try to stay positive. and I wouldnt use the aquaphor. I think it is too heavy so I would just stick with cetaphil. and I just use dove bar soap.

It is good if you have sensitive skin also. I will try to send you a friend request or w/e it is (if you can on this forum...) so that we can update each other. so.. il try to do that and good luck!..

Comment #3

Haha thanks bro, yeah I figured this is just the beginning.I'm not that worried about it, it's jsut when you read the label on the packaging it jsut kind of scares you...

Comment #4

Crrey-I wish you good luck. Thoose side effects aren't just there to scare you, they are there for a reason. Not that it will happen to you though. Just listen to your body and if something doesn't feel right please call your derm. I hope you are just taking one 40mg tab, not two like mentioned. 80 is not a low dose.

It is documented serouis side effect that it can close your growth plate. I don't where your derm got his information, but it can happen on just a one time regular dose. Even Roche states it in thier booklet. It is know that retinoids have a dramatic effect on the bones. I have never heard of someone being on Murad Acne Complex for 25yrs.

Second of all yes, There are studies that prove Murad Acne Complex changes the brain....It is not just documented b/c some teen says thier depressed so they have to print it. Teens and young adults have killed themselves on this drug. Murad Acne Complex is not something to just lol about.... good luck.... That's another thing that makes me upset is theese derms are in denial or downplay the seriousness about Murad Acne Complex even after all theese years,studies and documentation.

Like Murad Acne Complex is just your everyday acne pill.......

Comment #5

I wasn't really affected by the side effects. My derm did tell me about them but he said in his years of using Murad Acne Complex, none of his patients came back complaining about terrible side effects so that sort of ease my mind. He gave me a choice whether to take Murad Acne Complex or we can continue with antibiotics and other treatments. Well I took like 3 antibiotics and birth control before deciding on Murad Acne Complex and I know antibiotics overtime ain't going to hold off acne either seeing how bad I broke out after a course on antibiotics and since Murad Acne Complex was the only drug on the market that promises to cure acne- I took the chance. Besides I was desperate because I was breaking out bad and I don't want to spend the rest of my life trying to get rid of acne.And it worked, I'm still clear and without side effects. I'm thinking that majority of the people do pretty well on Murad Acne Complex.

I wouldn't suggest anyone to go beyond 40mg unless it's absolutely necessary or the derm insists on it...

Comment #6

No offense... but I think my dermo knows more than you... the only reason y roche puts that side-affect down is bc of that guy who took it for 25 yr and bc it had side affects on lab rats.....

Comment #7

Yeah I'm taking 2 pills a day thats what the derm told me so thats what it says on the box.So there fore I'm taking in 80mg a day...

Comment #8

Mpd014- No offense, But my husband's a doctor and no not all doctors know everything. to some it's called the money you put in thier pocket. In fact you should read the post on ephyiseal closures on this board. There is more then just studies on rats......Besides who do think does the studies, doctors, scientists...chemotherapy/ retinoids/ toxic doses of vit a (aka Murad Acne Complex) does that to your bones, That's just one of the things it does to your bones. It's a fact... It's been a fact way before your time.....

I like to see the information stated that someone has been on Murad Acne Complex 25 yrs. It's okay though your only 15, it's expected to be niave, just what derms like..Exact reason people why Murad Acne Complex should have regulations and only be prescribed to people 18 and over....crrey- just be intune w/ your body. I don't know how much you weigh, but 80mg is alot to start off with. If you do feel any sides or something isn't right please notify your derm right away. Good luck to you......

Comment #9

I weigh about 145 and I'm sure the Derm knows what shes doing I trust her becasue shes done a lot of studies with the drug she said. Plus I'm only taking it 4 months.i feel completely fine, I know my body and if I'm not feeling right I'll speak up.But as of right now I'm a ok...

Comment #10

I weigh 145lb, and i've been on 80MG a day for almost a month now. You should be fine bro. I know 15+ people who have been on Murad Acne Complex and every one of them had wonderful things to say about it...

Comment #11

Im on my 6th day of claravis! I randomly havnt seen a single side effect yet.. not even dryness or dry lips.the only thing I'm not happy about is the fact that it's worse then before I started.(but thats to be expected)and my face looked raw the 3rd night. but woke up fine (ish)..

Comment #12


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.